Journal Title
Title of Journal: Sci China Ser AMath
|
Abbravation: Science in China Series A: Mathematics
|
Publisher
SP Science in China Press
|
|
|
|
Authors: Xiang Ma Peng Wang
Publish Date: 2008/08/07
Volume: 51, Issue: 9, Pages: 1561-1576
Abstract
Spacelike Willmore surfaces in 4dimensional Lorentzian space forms a topic in Lorentzian conformal geometry which parallels the theory of Willmore surfaces in S 4 are studied in this paper We define two kinds of transforms for such a surface which produce the socalled left/right polar surfaces and the adjoint surfaces These new surfaces are again conformal Willmore surfaces For them the interesting duality theorem holds As an application spacelike Willmore 2spheres are classified Finally we construct a family of homogeneous spacelike Willmore tori
Keywords:
.
|
Other Papers In This Journal:
|